Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Diagnosed with herpes. Advised valtoval, silverex and metrogyl gel cream. Is it effective?

am 25 years old recently i suffered from genital warts and i was diagonised by immiquad gel.. And the warts disappeared.. And suddenly i got affected with herpes .. And doctor advised to take valtoval , silverex and metrogyl gel cream.. does it will be effective??.. doctor said that herps will be removed within 5 days.. Is it true??.. And recently i got married and trying to conceive but many obstacles are coming like warts , herpes.. Iam worried about that.. Please give me better solution...
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  810
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for asking. You have mentioned that the genital warts have disappeared after Imiquad gel
(Actually, the warts are caused by Human Papilloma Virus -HPV and are usually transmitted by sexual contact or if some one is having a weakened immune system due to an illness or medication ). And now you have developed herpes again will occur in some one is having a weakened immune system and the condition may respond to antiviral ointment - Valtoval, and the Silverex and Metrogyl for the secondary Bacterial infection, if any.
1. I understand your anxiety to conceive, but I STRONGLY ADVICE YOU NOT TO CONCEIVE at present as the herpes infection of the mother will affect the developing foetus particularly in the first 3 months
2. You have not mentioned, whether your husband is having any similar problems in the recent past.
Whatsoever, I rather advice you both, to consult your family physician or Integrated Counselling and Testing Centre (ICTC) in any government hospita(confidentiality is maintained there) for further evaluation of these conditions
Take care,
Dr.K.Muthukumar MD
Answered: Mon, 3 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor